# SDR CA190306010

- Difficulty date: March 6, 2019
- Submitted: August 14, 2020
- Operation: General aviation
- Make and model: Bell 505
- Aircraft time: 79 hours
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Bearing
- Part number: 206010470101
- Condition: Rotated
- Location: Swashplate
- Part time: 80 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) SWASHPLATE INNER RING (CYCLIC) LEFT HAND SPHERICAL BEARING FOUND MOVING IN HOUSING- STAKING WORN. THIS IS SECOND OCCURRENCE OF THIS BEARING MOVING FIRST OCCURRENCE AT 57.8 TSN. BEARING WAS REMOVED, BORE INSPECTED WITHIN LIMITS AND NEW BEARING INSTALLED.
